# SDR USAA920080305

- Difficulty date: January 26, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,870 hours, 32,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lws 289-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK, LEFT WING OUTBOARD FORE FLAP, UPPER SURFACE HAS AREA OF DISBOND, WS 289 - WS 295.  REPAIRED LEFT WING OUTBOARD FORE FLAP, UPPER SURFACE, WS 289 - WS 295 IAW B737 SRM 51-70-10-2R3.
